# SDR AALA20141002002

- Difficulty date: October 2, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 46,578 hours, 18,838 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Bulged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN UPPER SKIN OF OTBD AFT FLAP FROM PREVIOUSLY REPAIRED IMPACT DAMAGE.  ACCOMPLISHED REPAIR IAW SRM 51-70-10-2R-4 FIGURE 202.
